PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 137--140 (1990)
A FIXED POINT THEOREM IN BANACH SPACE
Nadim A. AssadDepartment of Mathematics, Birzeit University Birzeit, P.O. Box 14, West Bank, via Israel
Abstract: A fixed point theorem is proved for continuous mappings from a nonempty compact subset $K$, of a Banach space $X$, into $X$, and which satisfies contractive condition (2) and property (a) below.
Classification (MSC2000): 54H25; 47H10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts